Zur funktionentheorie

C. Weierstrass

TBD mathscidoc:1701.33625

Acta Mathematica, 45, (1), 1-10, 1925.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{c.1925zur,
  title={Zur funktionentheorie},
  author={C. Weierstrass},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039319608334},
  booktitle={Acta Mathematica},
  volume={45},
  number={1},
  pages={1-10},
  year={1925},
}
C. Weierstrass. Zur funktionentheorie. 1925. Vol. 45. In Acta Mathematica. pp.1-10. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039319608334.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved